Pontrjagin forms of quaternion manifolds.
- Volume: 76, Issue: 1, page 19-27
- ISSN: 1120-6330
Access Full Article
topAbstract
topHow to cite
topReferences
top- BOTT, R., GITLER, S. and JAMES, I.M. (1972) - Lectures on algebraic and differential topology, «Lect. Notes in Math.», 279, Springer-Verlag. Zbl0233.00013
- KRAINES, V.Y. (1966) - Topology of quaternionic manifolds, «Trans. Am. Math. Soc.», 122, 357-367. Zbl0148.16101
- MARCHIAFAVA, S. (1970) - Sulle varietà a struttura quaternionale generalizzata, «Rendiconti di Matematica», Roma, 3, 529-545. Zbl0271.53038
- MARTINELLI, E. (1959) - Varietà a struttura quaternionale generalizzata, «Atti Accad. Naz. Lincei», 26, 353-362. Zbl0088.14401
- OPROIU, V. (1982) — Pontrjagin forms of quaternion Kaehler manifolds of constant Q-sectional curvature, «Tensor», 38, 298-302. Zbl0511.53071
- OPROIU, V. — Integrability of almost quaternal structures, to appear, An. St. Univ. «Al. I. Cuza», Iasi.